Previous |  Up |  Next


Title: A curious generalization of local uniform rotundity (English)
Author: Smith, Mark A.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 4
Year: 1984
Pages: 659-665
Category: math
MSC: 46B03
MSC: 46B20
idZBL: Zbl 0578.46017
idMR: MR782015
Date available: 2008-06-05T21:19:38Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] K. W. ANDERSON: Midpoint local uniform convexity, and other geometric properties of Banach spaces.Dissertation, University of Illinois, I960.
Reference: [2] A. R. LOVACLIA: Locally uniformly convex Banach spaces.Trans. Amer. Math. Soc. 78 (1955), 225-238. MR 0066558
Reference: [3] M. A. SMITH: Banach spaces that are uniformly rotund in weakly compact sets of directions.Canad. J. Math. 29 (1977), 963-970. Zbl 0338.46021, MR 0450942
Reference: [4] M. A. SMITH: Some examples concerning rotundity in Banach spaces.Math. Ann. 233 (1978), 155-161. Zbl 0391.46014, MR 0482080


Files Size Format View
CommentatMathUnivCarol_025-1984-4_7.pdf 493.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo